# SDR REXA2022110302398

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670536252
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT ANGLE AT FS 394.00 AT STGR 19L.	REMOVED FABRICATED AND INSTALLED NEW STRINGER CLEAT @ FS. 394.00 STGR 19R IAW CRJ900 SRM 51-42-06-001-001-A01
